Severe ME Day of Understanding and Remembrance: Aug. 8, 2017
Determined to paper the Internet with articles about ME, Jody Smith brings some additional focus to Severe Myalgic Encephalomyelitis Day of Understanding and Remembrance on Aug. 8, 2017 ...
Discuss the article on the Forums.

Please help! Potassium make me sick

Discussion in 'Detox: Methylation; B12; Glutathione; Chelation' started by marinho33, Oct 26, 2017.

  1. marinho33

    marinho33

    Messages:
    1
    Likes:
    0
    Why everytime I took potassium -gluconate or citrate - even small dose (half of tablet 99mg , coconout water also) I feel like I will die-
    Brain fog, fatigue , low urinate , dark urine, decreased thirst, huge memory problems, cold hands..i lasts 2 days..
    In HTMA my potassium is extremely low( I'm slow oxidizer- low adrenal , low thyroid) serum potassium levels - mild low or borderline and sodium serum levels also mild low or borderline
    is this because detox reaction or maybe swift acid-alkaline balance, magnesium , sodium connection ? Hypokalemia but small dose of potassium make me sick like hell....I don't understand this!!!
    B6 make me sick and b12 drops my potassium levels.
    and one more thing - last ten days i feel salt taste in my mouth - my saliva is like the sea.
    My urine ph is mild low -5.0 - maybe too acidic...
    I have cfs, slugish liver (my liver enzymes is mild high -went up after rifaximin for two weeks-last year)really bad digestion(probiotic make me really sick)dysbiosis , possibly Sibo, low ceruloplasmine but low copper in HTMA, low normal serum copper,24h urinary copper mild high or borderline (Wilson genetic test - negative),thrombocytopenia, constipation, insomnia after 4am - every night, high appetite -always hunger but I lose weight....
    maybe CBS - milk thistke, sulphur rich foods , amino acids make me sick - glutamine , taurine , cysteine....
    What to do - take potassium pills (tablets , potassium rich foods) , take copper? My MD think that I'm copper toxic(free copper diet) and my HTMA practitioner think that I have low bioavailable copper ( lot of liver glandular and ceruloplasmine increasing suplements like cod liver oil - high in retinol)
    Any suggestions?

    Sorry for my bad english...


    Thank you!!!
     
    Last edited: Oct 26, 2017
  2. Wishful

    Wishful Senior Member

    Messages:
    249
    Likes:
    328
    To me that sounds like you need a really good specialist, but I'm not sure which type: toxicologist or whichever one deals with abnormal mineral levels. It sounds too serious to rely on amateur suggestions. I'd be worried about just dropping unconscious from an imbalance.
     
    Wonko and pattismith like this.

See more popular forum discussions.

Share This Page